# SDR C2XA09RI106

- Difficulty date: May 24, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 22,628 hours, 17,079 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002
- Part serial: 4261
- Condition: Defective
- Location: Landing Gear
- Part time: 10,641 hours, 5,649 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 2212 - EWR - FLIGHT CREW REPORTED LANDING GEAR AIR/GRND FAIL ON EICAS AFTER TAKEOFF.  EWR MX REMOVED AND REPLACED LGEU AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
